# SDR SWA980597

- Difficulty date: April 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N57SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21722
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 727-908
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE VISIT, REPAIRED SKIN LAP AT BS 727 TO 908 STR 4R AND BS 727 TO 908, STR 10R.  REPAIRED PER SWA ACO 6717-53.
